# SDR 2013FA0000054

- Difficulty date: January 8, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N811RA
- Make and model: Lear 60LEAR
- Aircraft serial: 264
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Part number: 66002523
- Condition: Stuck
- Location: Left
- Part time: 3,161 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF CREW AND PAX REPORTED ODOR AND LIGHT SMOKE IN COCKPIT AND CABIN, CREW RAN CHECKLISTS WHICH INCLUDED TURNING OFF BLEEDS, WHICH STOPPED ODOR AND SMOKE, ACFT RETURNED TO MAKE A SAFE LANDING.  TROUBLESHOOTING FOUND LT EMERGENCY VALVE STUCK IN THE OPEN POSITION AND ROUTING BLEED AIR TO CABIN.  THESE TYPE VALVES ARE TYPICALLY DESIGNED TO FAIL OPEN IN THE EVENT THAT EMERGENCY PRESSURE IS NEEDED IT WILL BE AVAILABLE NO MATTER WHAT THE CONFIGURATION OR SITUATION.  REPLACE VALVE AND VERIFY PROPER OPERATION OF SYS.
